# SDR 0201762296

- Difficulty date: May 31, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N296US
- Make and model: Boeing 727251
- Aircraft serial: 21788
- Aircraft time: 57,723 hours, 37,211 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Clamp
- Condition: Broken
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AFTER TOUCHDOWN ON LANDING, LOST -A- SYSTEM HYDRAULICS.  AIRCRAFT WAS ABLE TO CLEAR RUNWAY BEFORE HAVING TO BE TOWED TO THE GATE DUE TO DEPLETION OF HYDRAULIC FLUID.  ORD MAINTENANCE REPLACED THE BROKEN CLAMP FOUND ON MAIN RETURN FILTER.  ALSO REPLACED COMPLETE FILTER MODULE.  LEAK AND OPERATIONAL CHECK OK.
